# SDR CA110815016

- Difficulty date: July 1, 2011
- Submitted: January 23, 2013
- Operation: Air carrier
- Make and model: Dhav DHC2MKI
- Aircraft time: 13,416 hours
- Engine: Pwa R985AN14B
- Propeller: Hamstd 2D30
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Master Rod
- Part number: 39787
- Condition: Broken
- Location: Nr 1 Cylinder
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, Y
- Precautionary procedure: A

## Discrepancy

(CAN) SUDDEN POWER LOSS, ROUGH ENGINE, SHAKING 5 MIN AFTER TAKEOFF.  REMOVED 1 CYLINDER & FOUND MASTER ROD BROKEN.
